IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Variational principles for linear initial-value problems


Author: M. E. Gurtin
Journal: Quart. Appl. Math. 22 (1964), 252-256
DOI: https://doi.org/10.1090/qam/99951
MathSciNet review: QAM99951
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Washizu, Variational principles in continuum mechanics, Rept. No. 62-2, Dept. Aero. Engrg., University of Washington, 1962
  • [2] M. E. Gurtin, Variational principles for linear elastodynamics, Arch. Rational Mech. Anal. 16 (1964), 34–50. MR 0214322, https://doi.org/10.1007/BF00248489
  • [3] Jan Mikusiński, Operational calculus, International Series of Monographs on Pure and Applied Mathematics, Vol. 8, Pergamon Press, New York-London-Paris-Los Angeles; Państwowe Wydawnictwo Naukowe, Warsaw, 1959. MR 0105594


Additional Information

DOI: https://doi.org/10.1090/qam/99951
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society